TGA finds undeclared semaglutide in counterfeit retatrutide after hospitalization

Šis įrašas rodomas anglų kalba, kol bus atnaujintas jo vertimas.

Australia's TGA reported a hospitalization after severe vomiting from a product sold as retatrutide caused a torn oesophagus. Laboratory testing found no retatrutide and instead detected undeclared semaglutide at approximately 8 times the level in registered semaglutide products. The alert concerns a counterfeit product, not retatrutide administered in a clinical trial. The TGA said retatrutide remains unapproved and warned against using unapproved peptide products.

Šaltinis

  1. 01TGA tests counterfeit retatrutide product following serious adverse event report(šaltinis atsidaro naujame skirtuke) Therapeutic Goods Administration

Susiję peptidai

  1. Klinikinių tyrimų stadijojeRetatrutideGIP, GLP-1 ir gliukagono receptorių trigubas agonistas39 Draudžia WADA
  2. PatvirtintasSemaglutideGLP-1 receptorių agonistas31